I had my upper lip done 3 days ago, injected with Hyaluronic acid. The doctor injected the middle of my lip a bit too much and now my right side tubercle is hanging from my lip (as you can see in the photos) and it looks awful! Is it inflammed? Will it go away or will it stay like this forever? Is there something I can do about it? This is not the first time i get my lip augmented, but this is the first time that this happens! I also have a very dark blue bruise, when will it go away anytime soon?
Bump on the Bottom of my Upper Lip After Hyaluronic Acid Injections
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
The bump may be massaged and smoothed.
You may still have residual bruising from the injection which is contributing to the irregularity. Hyaluronic are very malleable, if a "bump" should occur this may be massaged and smoothed. I would follow-up with the physician who performed the injection. Also vitrase (antidote to hyaluronic) can be injected into the bump and will result is breakdown of the product should the massage not provide a solution.
Lip bumps after filler common but temporary
Think of your lips as being like a sponge. There are many different sized spaces in lip tissue which makes it easy for one space to grab a little extra filler. Most patients will feel some lumpiness inside the lip because the mucosal tissue is so very thin. And sometimes you can have a small swelling from the bruise itself.
If you still have the bump that is visible and bothersome to you after a couple of weeks, it is easy to dissolve some of the hyaluonic gel to smooth it down.
Don't worry about lip augmentation bumps with hyaluronic gels. They usually go away on their own or an be dissolved with hyaluronidase in a few minutes.
**With other types of fillers, there is no "dissolving agent" so patients need to make careful choices in the fillers they have placed in the lips.
I would recommend avoiding Radiesse, Artefill and Sculptra as none are indicated for lip augmentation and can cause some unexpected results.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.